What can be done? vasovagal attacks increase with...What can be done? Vasovagal attacks increase with synthroid for my husband. Add comment Follow a Care Guide Be a Care Guide
- Hi...just started on metoprolol and feel like hell....any encouraging words?
- HELLO I AM TRYING TO LEARN MORE ABOUT ZOCOR AND SYNCOPE. ER DOCTOR PUT ME ON ZOCOR. MY CHOLESTEROL WAS 210. I STOPPED TAKING ZOCOR AFTER RESEARCHING. I JUST WANT TO KNOW SIDE EFFECTS OTHERS HAVE FROM SYNCOPE. I WOULD BE GRATEFUL IF GROUP ALLOWED ME TO BECOME A MEMBER.
- Hi my name is Gina. I have been taking Synthroid for at least 20 years. I started UCERIS in February for my autoimmune hepatitis after being on prednisone for 4 years. At first I had no side effects but in June I started having anxiety and nervousness. I don’t know for sure if it is caused by...
- I'm donna and since I got on synthroid my nose has been congested
- Blackouts twice from (my own research) a UTI. No symptoms beforehand, hence no warning.... just UTI diagnosis in the hospital. Each incident resulting in a fracture (vertabrae once and hip once). This condition seems to be chronic with me. Some lessening with treatment but my research...
Related support groups
- Support group for people who take Synthroid and have Fainting (2 members)
- Support group for people who have Fainting (246 members)
- Support group for people who take Synthroid (1286 members)